# SDR AT9900723

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47177
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 200-237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TOP SURFACE OF UPPER FLOORBOARD SUPPORT AT BS 200 - 237 CORRODED.  REMOVED OLD FLOOR SUPPORT, FABRICATED REPAIR SUPPORT, DRILLED, DEBURRED, ALODINED, PRIMED AND INSTALLED REPAIR SUPPORT.  WORK DONE IAW DC9 SRM 51-30-2, 51-10-1 AND 51-30-2.
